Retracted eardrum, fullness and ringing in ears. Dizziness, headache, ear discharge. Help
Hi I need advice. ive seen two ents and it seems I know more than them. wasted over $600 to be told exactly what I walked in and told them. they saw my ear drum was retracted and red. eustation tube dysfunction. gave me nasal spray aand the only thing that did was gave me my first nose bleed that I have ever had. Im 23 I started skydiving when I was 21. now I have fullness in ears and ringing. I want tubes and they wont do it. every year twice a year since 3rd grade I get dizzy then after few days goes away. and I mean dizzy to the point I puke and if I move too much I black out and cant keep my eyes open.last year same thing again except it wont go away. now everyday im dizzy. had to quit skydiving and haven t jumped since july. also get headaches everyday witch is new. no doctor will help so please don t say see a doctor im sick of wasting money.i am thinking hard about just blowing my ear drum out so they have to do something.seriously im sick of feeling like this. please recommend me to someone here who will put tubes in my ears 100%. I want them. everyday I cant pop my ears. I hear fluid everytime I open my jaw. I had a lot of discharge coming out of my ears. they itched real bad. my mom gave me antibiotic eye drops and I put them in my ear now no more itchiness or wax falling out. still full ringing and dizzy evry day. whatever you can say to help please im all ears (atleast whats left of them) thank you... From Colorado. willing to travel
Hi I have gone through your mail and as you said that you are having fullness in your ear which pop out discharge and have got limitation of your day to day activity by making you dizzy.You have been examined by E.N.T.specialist who diagnose it as drum retraction due to eustechian tube dysfuction,I appritiate the findings but I am suspecting that behind above two finding you are having cholesteatoma in your middle ear,which is responsible for ear discharge,not responding to antibiotic ear drops,cholesteatoma has tendency for erroding adjacent bone and structres thus in your case it might be erroded the lateral semicircular canal and make you dizzy.You please go for M.R.I.of your ear which will tell everything going inside your ear responsible for your problems,which will be than solve by your E.N.T.doctor.Thanks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]